# SDR ASAA2024012547995

- Difficulty date: January 25, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 41,130 hours, 12,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 727i-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION PNL CORRODED IN MULIPLTE AREAS STA 727I+10 TO STA 847. GROUNDED - YES. REPAIRED TRANSITION PNL FROM STA 727I+10 TO STA 847 IAW B737-900 SRM 53-00-53-2R-5.
